# SDR CA121105005

- Difficulty date: October 30, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Fokker F27MK50
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START BEFORE A SCHEDULED FLIGHT, SMOKE AND OIL SMELL WAS REPORTED IN THE CABIN.  THE ENGINE IS ONLY 8 CYCLES OUT OF A SHOP VISIT FOR SIMILAR PROBLEMS. TROUBLESHOOTING IS ON GOING WITH THE HELP OF SERVICE ENGINEERING.
